Alert archive / Colorado / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 249, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Aug 7, 2018, 7:19 PM MDT for Custer County, Huerfano County, Colorado. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 7, 2018, 7:19 PM MDT (01:19 UTC)
- Expired
- Aug 7, 2018, 7:45 PM MDT
- In force
- 26 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Custer County, CO, Huerfano County, CO
The radar
The Pueblo radar (KPUX), 113 km from the middle of the area, began a volume at 01:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 7, 1:45 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 1.3 hours before the alert went out and 281 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1316 J/kg
- Mixed-layer CIN
- -55 J/kg
- Mixed-layer LCL
- 1934 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- -49 m²/s²
- 0-3 km storm-relative helicity
- -27 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -3.3
The text
As transmitted.
593
WUUS55 KPUB 080119
SVRPUB
COC027-055-080145-
/O.NEW.KPUB.SV.W.0249.180808T0119Z-180808T0145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
719 PM MDT TUE AUG 7 2018
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
Northwestern Huerfano County in southeastern Colorado...
Southeastern Custer County in southeastern Colorado...
* Until 745 PM MDT.
* At 719 PM MDT, a severe thunderstorm was located 13 miles
northwest of Gardner, or 43 miles southwest of Pueblo, moving
southeast at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* This severe thunderstorm will remain over mainly rural areas of
northwestern Huerfano and southeastern Custer Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3797 10539 3802 10525 3784 10503 3775 10531
TIME...MOT...LOC 0119Z 332DEG 12KT 3794 10530
HAIL...1.00IN
WIND...60MPH
$$
mw1 follow-up statement
189
WWUS55 KPUB 080132
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
732 PM MDT TUE AUG 7 2018
COC027-055-080145-
/O.CON.KPUB.SV.W.0249.000000T0000Z-180808T0145Z/
Huerfano CO-Custer CO-
732 PM MDT TUE AUG 7 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM MDT
FOR NORTHWESTERN HUERFANO AND SOUTHEASTERN CUSTER COUNTIES...
At 732 PM MDT, a severe thunderstorm was located 10 miles northwest
of Gardner, or 43 miles southwest of Pueblo, moving southeast at
20 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
This severe thunderstorm will remain over mainly rural areas of
northwestern Huerfano and southeastern Custer Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3797 10539 3802 10525 3784 10503 3775 10531
TIME...MOT...LOC 0132Z 332DEG 12KT 3790 10527
HAIL...1.50IN
WIND...60MPH
$$
mwWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 7, 6:55 PM MDT, 24 minutes earlier.
Area forecast discussion, Aug 7, 6:55 PM MDT, 24 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 655 PM MDT Tue Aug 7 2018 .UPDATE... Issued at 647 PM MDT Tue Aug 7 2018 Short range hi res guidance is having a difficult time handling the current wx situation over the region at this time. Except for a TSRA over Custer county, no other significant convection was noted over the region at 645 pm. Guidance insist that strong convection should be occurring over parts of the plains attm. What I believe is the issue is a short wave ridge is moving over SE Colo attm and this is suppressing convection. A rather strong short wave is fcst to begin affecting the region late this evening and tonight, and we may have a better chance of storms over the plains late this evening/overnite. For now have trended POPS downward but I am keeping the convective/flooding hilites in place. Any small storm over a burn scar could cause flash flooding. \/Hodanish && .SHORT TERM...(This evening through Wednesday) Issued at 203 PM MDT Tue Aug 7 2018 Forecast models continue to show showers/tstms over the eastern mtns and along the I-25 corridor early this evening, and then as an upper level disturbance moves southeast acrs the eastern portions of the state, the storms will spread acrs the plains thru the late evening. The western mtns and high valleys are still expected to see a lower risk of showers/tstms this evening. With abundant moisture over the area today, heavy rain remains a threat thru the evening and into the late night hours in some locations, and could present a flash flood risk for urban areas, burn scars over eastern areas, and in areas where heavy rain fell yesterday. There also continues to be the risk of a few severe storms over the southeast plains this evening and a Severe Thunderstorm Watch is in effect until 9 PM MDT. The NAM shows some lingering precip over the far southeast plains into the late night/early morning hours. The GFS does the same, but also shows some light lingering precip over and near some of the eastern mtns. The HRRR shows some light linger precip over Baca county thru about 09-10Z, and dry conditions elsewhere. Have decided to carry some low POPs thru about 11Z over mainly the far southeast plains. There will still be ample moisture over the area on Wed. It looks like storms will initiate around Noon over the eastern mtns and move off over portions of the I-25 corridor. The storms are not expected to spread acrs the southeast plains until the evening hours. Conditions will again be favorable for a few severe storms over the plains. .LONG TERM...(Wednesday night through Tuesday) Issued at 203 PM MDT Tue Aug 7 2018 There is continued low spreads among the ensemble members through the extended, with some spread as we get into Monday and Tuesday next week. Operational solutions remain similar leading to higher confidence through at least the weekend. Wednesday night into Thursday...high pressure will remain centered over Nevada with disturbances rotating south across Colorado Wednesday night into Thursday. Expect widespread showers and thunderstorms across the Eastern Mountains, spreading east into the I-25 corridor, then south and east overnight. Locally heavy rainfall will remain possible with flash flooding on area burn scars, urban areas and locations that have seen heavy rains the past couple of days. In addition, one or two storms could become strong to severe as they move across the Plains with large hail and damaging winds the main threats. This activity will shift south into New Mexico late Wednesday night into Thursday morning. Models are slightly different on Thursday. The NAM has one last upper wave rotating around the high to the west, dropping south across Colorado. The GFS does not, confining shower and thunderstorm activity to the Continental Divide. Given the uncertainty, will continue with POPs across the mountain areas, spreading east into the I-25 corridor through the evening hours. Expect this activity to shift southward into New Mexico by late evening. Friday into Monday...the high pressure over the west is forecast to shift east and north with northeasterly flow setting up across the region. Expect showers and thunderstorms to become more diurnally and terrain driven Friday and through the weekend. Initial development will occur over the mountains, primarily along the Continental Divide. Activity will then spread southwest into New Mexico during the evening or dissipate after sunset. Locally heavy rainfall will remain possible, especially over the San Juan range. Tuesday...there are slight differences in the operational solutions. The GFS shifts the high pressure westward, while an upper disturbances drops southeast across Colorado with a return to widespread showers and thunderstorms across the area. The ECMWF has a similar upper disturbance, but much further north. It also tries to bring a disturbance up from the south which the GFS does not have. Mozley && .AVIATION...(For the 00Z TAFS through 00Z Wednesday evening) Issued at 203 PM MDT Tue Aug 7 2018 KCOS and KPUB could see thunderstorms in the vicinity thru the evening, with heavy rain being a threat. Some hail may also occur with stronger storms. By the late night hours, the threat of storms should end, but there is the possibility of some low stratus developing. KALS is expected to have VFR conditions thru the 24 hrs period. && .PUB WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until midnight MDT tonight for COZ072>075- 077>088-094. && UPDATE...HODANISH SHORT TERM...28 LONG TERM...MOZLEY AVIATION...28
Hazardous weather outlook, Aug 7, 11:35 AM MDT, 7 hours 44 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1135 AM MDT Tue Aug 7 2018 COZ058>089-093>099-081745- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1135 AM MDT Tue Aug 7 2018 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Thunderstorms are expected to develop along the eastern mountains early this afternoon, and then spread eastward over the plains through the evening. There will be the potential for some severe storms, with large hail up to 2.5 inches in diameter, and wind gusts up to 70 mph, being the primary risks. The location at greatest risk for severe thunderstorms today, will be across the eastern slopes of the southeast mountains and the I-25 corridor counties from El Paso county to the New Mexico border. An isolated tornado cannot be ruled out, particularly south of highway 50. Intense rainfall rates will be likely again today which may result in flash flooding, particularly for the burn scars in the southeast mountains, such as Spring, Hayden Pass, Junkins, and Waldo. Urban areas and locations with saturated soil conditions from yesterday's heavy rainfall will also be prone to flash flooding if impacted again today. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Scattered thunderstorms will redevelop across the mountains and adjacent plains on Wednesday. One or two storms could become strong to severe across the southeast mountains and plains, with large hail and damaging winds possible. Locally heavy rainfall capable of producing flash flooding, will be possible for area burn scars once again. Isolated to scattered thunderstorms will be possible across the mountains for Thursday and Friday with a general drying trend expected for the weekend into next Monday. The primary storm threats will be lightning, brief heavy rainfall and wind gusts up to 40 mph. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be possible this afternoon and evening across the southeast mountains and adjacent plains. 28/28
In the hours before
Local storm report, Aug 7, 6:09 PM MDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
609 PM MDT TUE AUG 7 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM HAIL ROSITA 38.10N 105.33W
08/07/2018 M1.00 INCH CUSTER CO TRAINED SPOTTER
&&Local storm report, Aug 7, 6:10 PM MDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
610 PM MDT TUE AUG 7 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0604 PM HAIL ROSITA 38.10N 105.33W
08/07/2018 M0.88 INCH CUSTER CO TRAINED SPOTTER
&&Local storm report, Aug 7, 6:20 PM MDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
620 PM MDT TUE AUG 7 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0618 PM HAIL 3 SSE ROSITA 38.05N 105.32W
08/07/2018 M1.00 INCH CUSTER CO TRAINED SPOTTER
&&Local storm report, Aug 7, 6:32 PM MDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PUEBLO CO
632 PM MDT TUE AUG 7 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0618 PM HAIL 3 SSE ROSITA 38.05N 105.32W
08/07/2018 M1.00 INCH CUSTER CO TRAINED SPOTTER
0410 PM HAIL 3 WSW COLORADO SPRINGS 38.81N 104.88W
08/07/2018 M1.25 INCH EL PASO CO TRAINED SPOTTER
0412 PM HAIL 1 W SEGUNDO 37.12N 104.78W
08/07/2018 M2.00 INCH LAS ANIMAS CO PUBLIC
0600 PM HAIL ROSITA 38.10N 105.33W
08/07/2018 M1.00 INCH CUSTER CO TRAINED SPOTTER
0604 PM HAIL ROSITA 38.10N 105.33W
08/07/2018 M0.88 INCH CUSTER CO TRAINED SPOTTER
&&Special weather statement, Aug 7, 6:43 PM MDT, 36 minutes before
Special Weather Statement National Weather Service Pueblo CO 643 PM MDT TUE AUG 7 2018 COZ078>080-080115- Wet Mountains between 6300 and 10000Ft CO- Wet Mountain Valley Below 8500 Ft CO-Wet Mountains above 10000 Ft CO- 643 PM MDT TUE AUG 7 2018 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HUERFANO AND EAST CENTRAL CUSTER COUNTIES UNTIL 715 PM MDT... At 642 PM MDT, Doppler radar was tracking a strong thunderstorm 15 miles northeast of Crestone Peak, or 42 miles west of Pueblo, moving east at 20 mph. If this storm holds together, it will move over the Hayden Pass Burn area. Heavy rain, dime size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Silver Cliff and Rosita. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && A Severe Thunderstorm Watch remains in effect until 900 PM MDT for southeastern Colorado. LAT...LON 3805 10543 3816 10542 3818 10509 3798 10510 TIME...MOT...LOC 0042Z 271DEG 19KT 3810 10536 mw
Special weather statement, Aug 7, 7:05 PM MDT, 14 minutes before
Special Weather Statement National Weather Service Pueblo CO 705 PM MDT TUE AUG 7 2018 COZ072-078>080-087-080130- Wet Mountains between 6300 and 10000Ft CO- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO- Wet Mountain Valley Below 8500 Ft CO- Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft CO- Wet Mountains above 10000 Ft CO- 705 PM MDT TUE AUG 7 2018 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HUERFANO AND SOUTHEASTERN CUSTER COUNTIES UNTIL 730 PM MDT... At 704 PM MDT, Doppler radar was tracking a strong thunderstorm 15 miles east of Crestone Peak, or 42 miles southwest of Pueblo, moving southeast at 20 mph. Heavy rain, nickel size hail and winds of 50 mph will be possible with this storm. This storm will remain over mainly rural areas of northwestern Huerfano and southeastern Custer Counties. A Severe Thunderstorm Watch remains in effect until 900 PM MDT for southeastern Colorado. LAT...LON 3802 10542 3807 10527 3783 10507 3775 10534 TIME...MOT...LOC 0104Z 339DEG 17KT 3798 10531 mw
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 6:13 PM MDT | Severe Thunderstorm Warning | PUB | Custer | 32 min |
| Aug 7, 6:43 PM MDT | Special Weather Statement | PUB | Custer | 32 min |
| Aug 7, 6:50 PM MDT | Areal Flood Advisory | PUB | Custer | 115 min |
| Aug 7, 7:05 PM MDT | Special Weather Statement | PUB | Custer | 25 min |
| Aug 7, 7:42 PM MDT | Severe Thunderstorm Warning | PUB | Costilla, Custer, Huerfano | 33 min |
| Aug 7, 8:13 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano | 32 min |
| Aug 7, 9:27 PM MDT | Special Weather Statement | PUB | Crowley | 33 min |
| Aug 7, 9:29 PM MDT | Special Weather Statement | PUB | Crowley | 46 min |
| Aug 7, 9:49 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Otero, Pueblo | 26 min |
| Aug 7, 10:00 PM MDT | Special Weather Statement | PUB | Crowley | 30 min |
| Aug 7, 10:13 PM MDT | Special Weather Statement | PUB | Crowley | 32 min |
| Aug 7, 10:17 PM MDT | Special Weather Statement | PUB | El Paso | 28 min |
| Aug 7, 10:22 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 23 min |
| Aug 7, 10:25 PM MDT | Special Weather Statement | PUB | Kiowa | 50 min |
| Aug 7, 10:38 PM MDT | Special Weather Statement | PUB | Otero | 37 min |
| Aug 7, 10:44 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 31 min |
| Aug 7, 10:50 PM MDT | Special Weather Statement | PUB | El Paso | 40 min |
| Aug 7, 10:52 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 23 min |
| Aug 7, 10:58 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 32 min |
| Aug 7, 11:12 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 33 min |
| Aug 7, 11:15 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 30 min |
| Aug 7, 11:27 PM MDT | Special Weather Statement | PUB | Prowers | 48 min |
| Aug 7, 11:33 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 42 min |
| Aug 7, 11:41 PM MDT | Special Weather Statement | PUB | Pueblo | 49 min |
| Aug 7, 11:45 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 30 min |
| Aug 8, 12:01 AM MDT | Areal Flood Advisory | PUB | El Paso | 3 hr |
| Aug 8, 12:05 AM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 25 min |
| Aug 8, 12:12 AM MDT | Severe Thunderstorm Warning | PUB | Crowley, El Paso, Pueblo | 33 min |
| Aug 8, 12:42 AM MDT | Severe Thunderstorm Warning | PUB | Crowley, El Paso, Pueblo | 33 min |
| Aug 8, 1:12 AM MDT | Special Weather Statement | PUB | Crowley | 48 min |
| Aug 8, 1:14 AM MDT | Severe Thunderstorm Warning | PUB | Crowley, Pueblo | 31 min |
| Aug 8, 1:58 AM MDT | Special Weather Statement | PUB | Otero | 47 min |
| Aug 8, 9:52 AM MDT | Special Weather Statement | PUB | El Paso | 38 min |
| Aug 8, 10:04 AM MDT | Severe Thunderstorm Warning | PUB | El Paso | 41 min |
| Aug 8, 10:40 AM MDT | Special Weather Statement | PUB | El Paso | 50 min |
| Aug 8, 10:44 AM MDT | Severe Thunderstorm Warning | PUB | El Paso | 31 min |
| Aug 8, 10:59 AM MDT | Severe Thunderstorm Warning | PUB | El Paso | 46 min |
| Aug 8, 11:13 AM MDT | Severe Thunderstorm Warning | PUB | Crowley, El Paso, Pueblo | 47 min |
| Aug 8, 11:36 AM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 23 min |
| Aug 8, 11:38 AM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 52 min |
| Aug 8, 11:52 AM MDT | Severe Thunderstorm Warning | PUB | Crowley, El Paso, Pueblo | 38 min |
| Aug 8, 12:06 PM MDT | Special Weather Statement | PUB | Kiowa | 39 min |
| Aug 8, 12:23 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Otero, Pueblo | 37 min |
| Aug 8, 12:35 PM MDT | Special Weather Statement | PUB | Prowers | 40 min |
| Aug 8, 1:23 PM MDT | Flash Flood Warning | PUB | Huerfano | 2 hr |
| Aug 8, 1:26 PM MDT | Special Weather Statement | PUB | Huerfano | 49 min |
| Aug 8, 1:46 PM MDT | Special Weather Statement | PUB | Prowers | 44 min |
| Aug 8, 1:51 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas | 24 min |
| Aug 8, 1:52 PM MDT | Special Weather Statement | PUB | Prowers | 38 min |
| Aug 8, 2:13 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas | 32 min |
| Aug 8, 2:25 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 20 min |
| Aug 8, 2:29 PM MDT | Special Weather Statement | PUB | Baca | 46 min |
| Aug 8, 2:33 PM MDT | Special Weather Statement | PUB | Prowers | 42 min |
| Aug 8, 2:52 PM MDT | Flash Flood Warning | PUB | Las Animas | 53 min |
| Aug 8, 3:10 PM MDT | Special Weather Statement | PUB | Baca | 50 min |
| Aug 8, 3:23 PM MDT | Special Weather Statement | PUB | Baca | 52 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.